Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have SLE. Sneezing, sinus headache, pain, obstruction in throat. Taken antibiotics. How to relive symptoms?

I have SLE , and for the past two months I have had cold or allergy symptoms that will not go away... sneezing , sinus headache and pain, feeling of something stuck in my throat. I took a 2 week round of antibiotics, but the symptoms are still there. Is there something I can do to relieve these constant annoying symptoms?
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Hello Linda,

Your symptoms would be consistent with persistent rhinitis/rhinosinusitis that can also cause upper airway problems with secretions from the sinuses.

The SLE in the background would mean you are either on steroids or immunosuppressants and therefore fungal rhinosinsitis may required to be excluded.

A CT Paransal sinuses is recommended.

The treatment would involve: long-acting oral antihistamines with fluticasone or mometasone nasal spray 2 sprays per nostril twice daily.

The link with SLE is possible particularly if it is active, and blood tests such as complete hemogram, LFTs, C3 C4, dsDNA levels would be required, and the condition is SLE related angioedema of the upper airway. Your Rheumatologist would be the best person to get in touch with if the tablets and nasal sprays do not help.

Best Wishes.
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor